Steady ideals and rings
Rendiconti del Seminario Matematico della Università di Padova, Volume 98  (1997), p. 161-172
@article{RSMUP_1997__98__161_0,
     author = {\v Zemli\v cka, Jan and Trlifaj, Jan},
     title = {Steady ideals and rings},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {98},
     year = {1997},
     pages = {161-172},
     zbl = {0901.16002},
     mrnumber = {1492975},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1997__98__161_0}
}
Žemlička, Jan; Trlifaj, Jan. Steady ideals and rings. Rendiconti del Seminario Matematico della Università di Padova, Volume 98 (1997) , pp. 161-172. http://www.numdam.org/item/RSMUP_1997__98__161_0/

[AF] F.W. Anderson - K.R. Fuller, Rings and Categories of Modules, second ed., Springer, New York (1992). | MR 1245487 | Zbl 0765.16001

[C] P.M. Cohn, Free Rings and their Relations, Academic Press, New York (1971). | MR 371938 | Zbl 0232.16003

[CM] R. Colpi - C. Menini, On the structure of *-modules, J. Algebra, 158 (1993), pp. 400-419. | MR 1226797 | Zbl 0795.16005

[CT] R. Colpi - J. Trlifaj, Classes of generalized *-modules, Comm. Algebra, 22 (1994), pp. 3985-3995. | MR 1280103 | Zbl 0818.16003

[EGT] P.C. Eklof - K.R. Goodearl - J. Trlifaj, Dually slender modules and steady rings, Forum Math., 9 (1997), pp. 61-74. | MR 1426454 | Zbl 0866.16003

[EM] P.C. Eklof - A.H. Mekler, Almost Free Modules, North-Holland, New York (1990). | MR 1055083 | Zbl 0718.20027

[FS] L. Fuchs - L. Salce, Modules over Valuation Domains, M. Dekker, New York (1985) | MR 786121 | Zbl 0578.13004

[GMN] J.L. Gómez Pardo - G. Militaru - C. NăSTăSESCU, When is HOMR (M, - ) equal to HomR (M, - ) in the category R-gr?, Comm. Algebra, 22 (1994), pp. 3171-3181. | MR 1272380 | Zbl 0802.16038

[G] K.R. Goodearl, Von Neumann Regular Rings, second ed., Krieger, Melbourne (FL) (1991). | MR 1150975 | Zbl 0749.16001

[J] A.V. Jategaonkar, A counter-example in ring theory and homological algebra, J. Algebra, 12 (1969), pp. 418-440. | MR 240131 | Zbl 0185.09401

[MO] C. Menini - A. Orsatti, Representable equivalences between categories of modules and applications, Rend. Sem. Mat. Univ. Padova, 82 (1989), pp. 203-231. | Numdam | MR 1049594 | Zbl 0701.16007

[R1] R. Rentschler, Die Vertauschbarkeit des Hom-Funktors mit direkten Summen, Dissertation Ludwig-Maximilians-Univ., Munich (1967).

[R2] R. Rentschler, Sur les modules M tels que Hom(M, - ) commute avec les sommes directes, C. R. Acad. Sci. Paris, 268 (1969), pp. 930-933. | MR 241466 | Zbl 0179.06102

[Ro] N. Rodinò, Small non-CF left ideals in End(VD), preprint.

[T1] J. Trlifaj, Strong incompactness for some non-perfect rings, Proc. Amer. Math. Soc., 123 (1995), pp. 21-25. | MR 1212288 | Zbl 0827.16001

[T2] J. Trlifaj, Steady rings may contain large sets of orthogonal idempotents, Proc. Conf. «Abelian Groups and Modules» (Padova 1994), Kluwer, Boston (1995), pp. 467-473. | MR 1378220 | Zbl 0845.16009

[T3] J. Trlifaj, Modules over non-perfect rings, in Algebra and Model Theory, Gordon & Breach, Philadelphia (1996), pp. 471-492. | MR 1687740

[W] R. Wisbauer, Foundations of Module and Ring Theory, Gordon & Breach, Philadelphia (1991). | MR 1144522 | Zbl 0746.16001